# SDR DALA1304966704

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,281 hours, 16,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gate
- Condition: Corroded
- Location: R4 Door Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE BOTTOM EDGE HAS PITTING.   REPLACED GATE IAW MM 52-11-02-404-004.
